Jay J. Zimmerman, Ph.D.

Professor

Dr. Jay Zimmerman

Contact Information

PHONE
OFFICE
7800 York Road, Room 388

Education

Ph.D., Mathematics
University of Illinois at Urbana-Champaign
B.S., Mathematics
Knox College

Areas of Expertise

Algebra
Analysis
Geometry
Group Theory

Recent Publications

  • The Symmetric Genus of Large Odd Order Groups (with C. May), to appear in the Houston Journal of Mathematics.
  • The Density of the Strong Symmetric Genus Values of p-Groups (with C. May), Commications in Algebra 45 (2017), 4730-4739.
  • The Strong Symmetric Genus Spectrum of Abelian Groups (with A. Kumchev and C. May), Archiv der Mathematik 108 (2017), 341-350.
  • Portraits of Groups on Bordered Surfaces, in the Proceedings of "Bridges'2016: Mathematics, Music, Art, Architecture, Education, Culture" (Jyvaskyla, Finland), pp. 241-246.
  • The density of the real genus values of p-groups (with C. May), Mathematical Proceedings of the Royal Irish Academy 115A (2015), 1-8.
  • The symmetric genus of p-groups (with C. May), Communications in Algebra 42 (2014), 4402-4413.